| Catalog Number |
LX110 |
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date of event: only event year known: 2019.Device analysis: the analysis results confirmed that the lx110 device was returned nonfunctional as the jaws were misaligned; therefore, the clips could not be loaded into the jaws.It is possible that the damaged was due to an improper handling of the device.Please note that as stated in the ifu: "all surgical instruments are subject to a degree of wear and tear because of normal use.A regular and precise visual check of the instrument should be made before each use.The batch history records were reviewed and certified by external manufacturing that the manufacturing criteria was met prior to the release of the equipment.The certificate records are accessible through external manufacturing.
Event or Problem Description
It was reported that devices have plastic coating chipping off, some have the tips bent and some do not hold clips.There is no additional information.No patient consequences were reported.